# SDR UALA2011010400054

- Difficulty date: January 4, 2010
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,318 hours, 17,128 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 2cd
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DROPPED ON LANDING OVER SEATS 2CD.  REPACKED MASKS, DEACTIVATED SEATS PER MEL 3531A.  REPACKED O2 MASKS CORRECTLY AND ACP O2 DROP, OPS NORMAL.
